# SDR UIEA2019063004623

- Difficulty date: June 30, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,462 hours, 16,961 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Isolation Valve
- Condition: Closed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU ONLY PRODUCED 10 PSI FOR #1 ENGINE START. CROSS START REQUIRED TO START ENGINE 1.( FOUND RT ISOLATION VALVE CLOSED. VALVE RESET, CYCLED, OPERATE OK REF 36-15-00. )
